Some remarks on S-closed spaces

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)203-207
Number of pages5
JournalActa Mathematica Hungarica
Volume65
Issue number2
DOIs
Publication statusPublished - Jun 1994

Fingerprint

Closed

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Some remarks on S-closed spaces. / Császár, A.

In: Acta Mathematica Hungarica, Vol. 65, No. 2, 06.1994, p. 203-207.

Research output: Contribution to journalArticle

@article{db524632e9b84d4aa3161b7997ed0478,
title = "Some remarks on S-closed spaces",
author = "A. Cs{\'a}sz{\'a}r",
year = "1994",
month = "6",
doi = "10.1007/BF01874314",
language = "English",
volume = "65",
pages = "203--207",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "2",

}

TY - JOUR

T1 - Some remarks on S-closed spaces

AU - Császár, A.

PY - 1994/6

Y1 - 1994/6

UR - http://www.scopus.com/inward/record.url?scp=0013546456&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0013546456&partnerID=8YFLogxK

U2 - 10.1007/BF01874314

DO - 10.1007/BF01874314

M3 - Article

AN - SCOPUS:0013546456

VL - 65

SP - 203

EP - 207

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 2

ER -